Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 20 of 26 found articles
 
 
  Parikh word representability of bipartite permutation graphs
 
 
Title: Parikh word representability of bipartite permutation graphs
Author: Teh, Wen Chean
Ng, Zhen Chuan
Javaid, Muhammad
Chern, Zi Jing
Appeared in: Discrete applied mathematics
Paging: Volume 282 () nr. C pages 208-221
Year: 2020
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 20 of 26 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands